Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2006, Article ID 20898, 18 pages
http://dx.doi.org/10.1155/MPE/2006/20898

A mathematical model and numerical solution of interface problems for steady state heat conduction

1Applied Mathematical Sciences Research Center and Department of Mathematics, Kocaeli University, Umuttepe Campus, Izmit - Kocaeli 43800, Turkey
2Department of Mathematics, Faculty of Science and Literature, Izmir University of Economics, 156 Sakarya Avenue, Balcova - Izmir 35330, Turkey

Received 28 March 2006; Revised 1 July 2006; Accepted 16 July 2006

Copyright © 2006 Z. Muradoglu Seyidmamedov and Ebru Ozbilge. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Z. Muradoglu Seyidmamedov and Ebru Ozbilge, “A mathematical model and numerical solution of interface problems for steady state heat conduction,” Mathematical Problems in Engineering, vol. 2006, Article ID 20898, 18 pages, 2006. https://doi.org/10.1155/MPE/2006/20898.